# SDR SWAA2012032102428

- Difficulty date: March 16, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 18,660 hours, 11,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT THE LOWER CORNER OF FWD GALLEY MISSING.  INSTALLED SIGN PER M/M.
